Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 61, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 23, 2017, 6:58 PM EDT for Appling County, Bacon County, Wayne County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2017, 6:58 PM EDT (22:58 UTC)
- Expired
- May 23, 2017, 7:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Appling County, GA, Bacon County, GA, Wayne County, GA
The radar
The Moody AFB radar (KVAX), 117 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:45 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
231
WFUS52 KJAX 232258
TORJAX
GAC001-005-305-232345-
/O.NEW.KJAX.TO.W.0061.170523T2258Z-170523T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
658 PM EDT TUE MAY 23 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Central Bacon County in southeastern Georgia...
Northwestern Wayne County in southeastern Georgia...
Central Appling County in southeastern Georgia...
* Until 745 PM EDT
* At 657 PM EDT, a severe thunderstorm capable of producing a tornado
was located just northeast of Alma, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Baxley around 705 PM EDT.
Surrency around 720 PM EDT.
Odum around 730 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Jacksonville.
&&
LAT...LON 3183 8206 3162 8196 3154 8245 3158 8251
3168 8245 3185 8209
TIME...MOT...LOC 2257Z 247DEG 33KT 3160 8239
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY3 follow-up statements
386
WWUS52 KJAX 232314
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
714 PM EDT TUE MAY 23 2017
GAC005-232323-
/O.CAN.KJAX.TO.W.0061.000000T0000Z-170523T2345Z/
Bacon GA-
714 PM EDT TUE MAY 23 2017
...THE TORNADO WARNING FOR CENTRAL BACON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3162 8196 3162 8197 3157 8226 3159 8231
3162 8235 3166 8234 3181 8208 3182 8205
TIME...MOT...LOC 2313Z 255DEG 27KT 3163 8225
$$
GAC001-305-232345-
/O.CON.KJAX.TO.W.0061.000000T0000Z-170523T2345Z/
Wayne GA-Appling GA-
714 PM EDT TUE MAY 23 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
NORTHWESTERN WAYNE AND SOUTHEASTERN APPLING COUNTIES...
At 713 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Surrency, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Surrency and Odum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3162 8196 3162 8197 3157 8226 3159 8231
3162 8235 3166 8234 3181 8208 3182 8205
TIME...MOT...LOC 2313Z 255DEG 27KT 3163 8225
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY714
WWUS52 KJAX 232328
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
728 PM EDT TUE MAY 23 2017
GAC001-305-232345-
/O.CON.KJAX.TO.W.0061.000000T0000Z-170523T2345Z/
Wayne GA-Appling GA-
728 PM EDT TUE MAY 23 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
NORTHWESTERN WAYNE AND SOUTHEASTERN APPLING COUNTIES...
At 727 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Odum, or near Surrency, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Odum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3162 8196 3162 8197 3158 8221 3159 8222
3166 8222 3181 8208 3182 8205
TIME...MOT...LOC 2327Z 251DEG 28KT 3166 8212
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY550
WWUS52 KJAX 232342
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
742 PM EDT TUE MAY 23 2017
GAC001-305-232350-
/O.EXP.KJAX.TO.W.0061.000000T0000Z-170523T2345Z/
Wayne GA-Appling GA-
742 PM EDT TUE MAY 23 2017
...THE TORNADO WARNING FOR NORTHWESTERN WAYNE AND SOUTHEASTERN
APPLING COUNTIES WILL EXPIRE AT 745 PM EDT...
The Tornado Warning that was previously in effect has been reissued
for Wayne county and is in effect until 815 PM. Please refer to that
bulletin for the latest severe weather information.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
Remember, a Tornado Warning still remains in effect for Wayne
county.
LAT...LON 3162 8196 3162 8197 3158 8221 3159 8222
3166 8222 3181 8208 3182 8205
TIME...MOT...LOC 2340Z 253DEG 33KT 3168 8200
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 23, 3:14 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 23, 3:14 PM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EDT Tue May 23 2017
.MARINE...
Updated to include small craft advisory for nearshore waters.
Rip Currents: Low risk through Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 82 61 79 / 70 100 40 10
SSI 72 84 68 80 / 70 100 50 10
JAX 71 85 65 83 / 70 100 50 10
SGJ 71 84 67 82 / 70 90 60 20
GNV 70 82 65 81 / 70 100 60 10
OCF 72 81 67 82 / 70 90 60 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 8 PM this evening to 2 PM EDT Thursday
for Coastal waters from Altamaha Sound to Fernandina Beach
FL out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&
StrubleHazardous weather outlook, May 23, 3:13 PM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 313 PM EDT Tue May 23 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-241915- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 313 PM EDT Tue May 23 2017 ...TORNADO WATCH IN EFFECT FOR SE GA AND HAMILTON COUNTY FL... ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE LATE TONIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight... Tornado watch in effect for all of SE GA and HAMILTON COUNTY FL. Potential exists for strong to severe storms through Tonight. Small craft advisory in effect. Widespread heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... An unusually strong late season frontal system will continue to bring multiple rounds of widespread rain Wednesday and Wednesday night. There is a slight risk of severe thunderstorms for all of southeast Georgia and northeast Florida through Wednesday evening. Localized flooding, damaging wind gusts, isolated tornadoes, and hail will be possible. Additional widespread rainfall amounts of 2 to 4 inches will be possible through Wednesday night. A small craft advisory is in effect through Thursday afternoon. The strongest winds are expected Wednesday night and a Gale Warning may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation IS REQUESTED. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, May 23, 5:08 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
508 PM EDT TUE MAY 23 2017
GAZ135-232145-
Appling GA-
508 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN APPLING COUNTY UNTIL
545 PM EDT...
At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Baxley, moving northeast at 45 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Baxley and Surrency.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3189 8214 3189 8212 3190 8211 3187 8211
3186 8212 3183 8206 3182 8209 3180 8209
3180 8211 3178 8209 3177 8209 3177 8213
3174 8213 3169 8225 3177 8234 3191 8216
3190 8214 3191 8213
TIME...MOT...LOC 2108Z 245DEG 37KT 3169 8236
NELSONSpecial weather statement, May 23, 5:10 PM EDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Jacksonville FL 510 PM EDT TUE MAY 23 2017 GAZ134>136-232200- Bacon GA-Appling GA-Wayne GA- 510 PM EDT TUE MAY 23 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BACON...NORTHWESTERN WAYNE AND SOUTHEASTERN APPLING COUNTIES UNTIL 600 PM EDT... At 510 PM EDT, Doppler radar was tracking a strong thunderstorm near Alma, moving east at 35 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor damage. Doppler radar has indicated weak rotation within this storm. Tornadoes may develop with little or no advanced warning. Locations impacted include... Odum and New Lacy. A tornado watch remains in effect until 1100 PM EDT for southeastern Georgia. LAT...LON 3151 8237 3158 8241 3178 8205 3162 8194 TIME...MOT...LOC 2110Z 248DEG 29KT 3156 8237 NELSON
Special weather statement, May 23, 5:17 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
517 PM EDT TUE MAY 23 2017
FLZ022-035-036-232200-
Columbia FL-Alachua FL-Gilchrist FL-
517 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...NORTHWESTERN ALACHUA
AND SOUTH CENTRAL COLUMBIA COUNTIES UNTIL 600 PM EDT...
At 517 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Cross City, moving northeast at 35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Trenton, Bell, Alachua, High Springs, Fort White, Guaranto Springs
and Fanning Springs.
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2973 8295 2975 8294 2976 8295
2979 8294 3000 8257 2998 8257 2996 8254
2994 8253 2995 8251 2977 8240 2959 8286
2959 8294 2958 8295 2961 8297
TIME...MOT...LOC 2117Z 240DEG 32KT 2965 8298
ENYEDISpecial weather statement, May 23, 5:19 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
519 PM EDT TUE MAY 23 2017
GAZ136-232145-
Wayne GA-
519 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 545 PM
EDT...
At 519 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gardi, moving east at 45 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Jesup, Gardi and Broadhurst.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3164 8179 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8168 3154 8167 3153 8167
3153 8165 3150 8165 3142 8191 3151 8198
3166 8181
TIME...MOT...LOC 2119Z 248DEG 38KT 3148 8189
NELSONSpecial weather statement, May 23, 6:11 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
611 PM EDT TUE MAY 23 2017
GAZ132-149-232300-
Atkinson GA-Coffee GA-
611 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE AND CENTRAL
ATKINSON COUNTIES UNTIL 700 PM EDT...
At 611 PM EDT, Doppler radar was tracking a strong thunderstorm over
Willacoochee, moving east at 35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Douglas, Pearson, Willacoochee and West Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3167 8273 3134 8263 3122 8305 3123 8305
3128 8303 3128 8305 3130 8305 3131 8306
3133 8306 3134 8307 3136 8310 3138 8311
TIME...MOT...LOC 2211Z 248DEG 33KT 3136 8302
NELSONSpecial weather statement, May 23, 6:55 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
655 PM EDT TUE MAY 23 2017
FLZ020-021-232345-
Hamilton FL-Suwannee FL-
655 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 745 PM EDT...
At 655 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suwannee River State Park, moving east at 40 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Live Oak, Jasper, Suwannee Springs and Suwannee River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for northern
Florida.
LAT...LON 3029 8323 3031 8321 3032 8322 3033 8321
3035 8321 3035 8319 3038 8319 3039 8317
3041 8318 3042 8322 3046 8322 3058 8283
3031 8281 3027 8324
TIME...MOT...LOC 2255Z 254DEG 35KT 3033 8320
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:15 PM EDT | Special Weather Statement | JAX | Coffee | 45 min |
| May 23, 2:17 PM EDT | Special Weather Statement | JAX | Brantley, Ware | 43 min |
| May 23, 2:21 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 39 min |
| May 23, 2:27 PM EDT | Special Weather Statement | JAX | Camden | 48 min |
| May 23, 2:28 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| May 23, 2:34 PM EDT | Tornado Warning | JAX | Coffee | 26 min |
| May 23, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Echols | 39 min |
| May 23, 2:44 PM EDT | Tornado Warning | JAX | Brantley | 31 min |
| May 23, 2:50 PM EDT | Special Weather Statement | JAX | Clinch | 40 min |
| May 23, 2:52 PM EDT | Tornado Warning | JAX | Bacon, Coffee, Jeff Davis | 23 min |
| May 23, 3:00 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 30 min |
| May 23, 3:00 PM EDT | Tornado Warning | JAX | Echols | 26 min |
| May 23, 3:07 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 53 min |
| May 23, 3:15 PM EDT | Tornado Warning | JAX | Appling, Bacon, Jeff Davis | 30 min |
| May 23, 3:18 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 42 min |
| May 23, 3:21 PM EDT | Special Weather Statement | JAX | Echols | 39 min |
| May 23, 3:22 PM EDT | Special Weather Statement | JAX | Wayne | 23 min |
| May 23, 3:24 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Ware | 36 min |
| May 23, 3:30 PM EDT | Tornado Warning | JAX | Appling, Bacon, Ware | 30 min |
| May 23, 3:42 PM EDT | Special Weather Statement | JAX | Clinch | 48 min |
| May 23, 3:46 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 18 min |
| May 23, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 20 min |
| May 23, 3:55 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 35 min |
| May 23, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 48 min |
| May 23, 4:00 PM EDT | Special Weather Statement | JAX | Pierce | 60 min |
| May 23, 4:05 PM EDT | Tornado Warning | JAX | Atkinson, Coffee | 25 min |
| May 23, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Pierce, Ware | 48 min |
| May 23, 4:25 PM EDT | Tornado Warning | JAX | Pierce, Wayne | 35 min |
| May 23, 4:28 PM EDT | Tornado Warning | JAX | Bacon, Coffee, Ware | 32 min |
| May 23, 4:29 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 46 min |
| May 23, 4:36 PM EDT | Severe Thunderstorm Warning | JAX | Pierce, Ware | 27 min |
| May 23, 4:42 PM EDT | Tornado Warning | JAX | Pierce, Wayne | 33 min |
| May 23, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon | 14 min |
| May 23, 4:55 PM EDT | Special Weather Statement | JAX | Glynn | 50 min |
| May 23, 4:58 PM EDT | Special Weather Statement | JAX | Brantley | 32 min |
| May 23, 5:08 PM EDT | Special Weather Statement | JAX | Appling | 37 min |
| May 23, 5:10 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| May 23, 5:17 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 43 min |
| May 23, 5:19 PM EDT | Special Weather Statement | JAX | Wayne | 26 min |
| May 23, 5:50 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 25 min |
| May 23, 6:11 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 49 min |
| May 23, 6:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee | 49 min |
| May 23, 6:32 PM EDT | Tornado Warning | JAX | Appling, Bacon, Coffee | 28 min |
| May 23, 7:17 PM EDT | Special Weather Statement | JAX | Jeff Davis | 28 min |
| May 23, 7:24 PM EDT | Special Weather Statement | JAX | Atkinson | 36 min |
| May 23, 7:38 PM EDT | Tornado Warning | JAX | Wayne | 24 min |
| May 23, 7:46 PM EDT | Tornado Warning | JAX | Atkinson, Bacon, Pierce, Ware | 29 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.